# SDR 08FDEA03220

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-221
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5378193720100
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC BETWEEN SEAT TRACK 2R AND 3R FRAME 38 CARGO LOADING SYSTEM ADAPTER HAS 2 EACH AREAS OF WORN SCALLOPS.  REMOVED WORN CLS ADAPTER AND INSTALLED NEW CLS ADAPTER BETWEEN SEAT TRACK 2R AND 3R FRAME 38 IAW A310-200 SRM 51-40-21 AND SRM 51-72-10.
